# SDR HALA20250903271

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 46,140 hours, 7,205 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,603 hours, 6,873 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER PDC WALK AROUND MX FOUND HYDRAULIC LEAK ON ENG #2. LEAK WAS FOUND TO BE CHAFING ON ENG 2 EDP GREEN SYS SUCTION TUBE. REMOVED AND REPLACED SUCTION TUBE, LEAK CHECK GOOD A/C OK FOR SERVICE ALL WORK PERFORMED PER AMM 29-11-49
